Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 366, NWS Birmingham, AL

July 5, 20094 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 5, 2009, 2:26 PM CDT for 4 counties in Alabama. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2009, 2:26 PM CDT (19:26 UTC)
Expired
Jul 5, 2009, 3:15 PM CDT
In force
49 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Pickens County, AL, Sumter County, AL, Tuscaloosa County, AL

The radar

The Columbus AFB radar (KGWX), 91 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 1:06 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1314 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 051926
SVRBMX
ALC063-107-119-125-052015-
/O.NEW.KBMX.SV.W.0366.090705T1926Z-090705T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
226 PM CDT SUN JUL 5 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF EUTAW...
  SOUTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...PICKENSVILLE...CARROLLTON...
  ALICEVILLE...
  NORTH CENTRAL SUMTER COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 315 PM CDT

* AT 226 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MEMPHIS

..AND MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GARDEN...MCMULLEN...PANOLA...NEW WEST GREENE...BENEVOLA...WEST
  GREENE...MANTUA...JENA...UNION AND ALLISON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3327 8831 3326 8770 3269 8788 3301 8835
TIME...MOT...LOC 1926Z 300DEG 28KT 3311 8831

$$

27
2 follow-up statements
000 
WWUS54 KBMX 051941
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
241 PM CDT SUN JUL 5 2009

ALC063-107-119-125-052015-
/O.CON.KBMX.SV.W.0366.000000T0000Z-090705T2015Z/
SUMTER AL-GREENE AL-PICKENS AL-TUSCALOOSA AL-
241 PM CDT SUN JUL 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHWESTERN TUSCALOOSA...SOUTHERN PICKENS...GREENE AND NORTH
CENTRAL SUMTER COUNTIES...

AT 240 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR GEORGE DOWNER
AIRPORT...OR NEAR ALICEVILLE...MOVING SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WARSAW...PLEASANT RIDGE...NEW WEST GREENE...LEWISTON...BENEVOLA...
WEST GREENE...NEW MOUNT HEBRON...PIONEER...ELROD...MANTUA...JENA...
CLINTON...BUHL...SNODDY...UNION...ROMULUS...RALPH...KNOXVILLE...I 20
REST AREA NEAR EUTAW...EUTAW MUNICIPAL AIRPORT...EUTAW AND ALLISON

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 32 THROUGH 52

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3327 8831 3326 8770 3269 8788 3301 8835
TIME...MOT...LOC 1941Z 300DEG 28KT 3305 8819

$$

27
000 
WWUS54 KBMX 051959
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CDT SUN JUL 5 2009

ALC063-107-119-125-052015-
/O.CON.KBMX.SV.W.0366.000000T0000Z-090705T2015Z/
SUMTER AL-GREENE AL-PICKENS AL-TUSCALOOSA AL-
259 PM CDT SUN JUL 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHWESTERN TUSCALOOSA...SOUTHERN PICKENS...GREENE AND NORTH
CENTRAL SUMTER COUNTIES...

AT 259 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PLEASANT
RIDGE...OR 12 MILES SOUTHEAST OF ALICEVILLE...MOVING SOUTHEAST AT 30
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
MOUNT HEBRON...PIONEER...ELROD...MANTUA...JENA...CLINTON...BUHL...
SNODDY...UNION...ROMULUS...RALPH...KNOXVILLE...I 20 REST AREA NEAR
EUTAW...EUTAW MUNICIPAL AIRPORT...EUTAW AND ALLISON

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 32 THROUGH 52

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3327 8831 3326 8770 3269 8788 3301 8835
TIME...MOT...LOC 1959Z 300DEG 28KT 3298 8805

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 12:45 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 5, 12:45 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1245 PM CDT SUN JUL 5 2009

.UPDATE...FOR 18Z AVIATION.

&&

.DISCUSSION...

OVERALL FORECAST WILL NOT BE CHANGED AS SHOWERS AND A FEW ISOLATED
THUNDERSTORMS CONTINUE TO PUSH ACROSS THE NORTHERN HALF OF THE CWA
THIS MORNING.  INTENSITIES OF THESE STORMS CONTINUE TO FLUCTUATE AND
RADAR ANALYSIS OVER THE LAST COUPLE OF HOURS HAS THE STRONGEST
FEATURE THAT IS MOVING WEST TO EAST ACROSS THE AREA WANTING TO BOW
OUT SLIGHTLY.  THIS HAS PRODUCED WIND GUSTS OF 30 TO 35 MPH...BUT NO
MORE TO THIS POINT.

ALL OF THIS CURRENT ACTIVITY IS WARM SECTOR ACTION AHEAD OF A COLD
FRONT STRETCHING FROM THE MID MISSISSIPPI VALLEY...THROUGH CENTRAL
ARKANSAS AND FURTHER WEST INTO OKLAHOMA.  THIS COLD FRONT IS
EXPECTED TO EVENTUALLY MAKE ITS WAY INTO THE STATE LATE THIS EVENING
AS THE ASSOCIATED LOW PRESSURE SYSTEM TREKS THROUGH THE LOWER OHIO
VALLEY AND TENNESSEE VALLEYS.

CLOUD COVERAGE ACROSS THE NORTHERN TWO THIRDS OF THE CWA HAS
INHIBITED MOST OF THE STORMS FROM REACHING THE SEVERE LEVEL...BUT
WITH LESS CLOUD COVERAGE ACROSS THE SOUTHERN THIRD...TEMPERATURES
HAVE BEEN ALLOWED TO CLIMB TO AROUND 90. THE 12Z BMX SOUNDING THIS
MORNING SHOWS CONDITIONALLY UNSTABLE LAPSE RATES IN THE LOW AND MID
LEVELS...AND WITH A LITTLE DRY AIR MIXED IN IN THE MID LEVELS...THIS
WILL LEND ITSELF TO A CONTINUED HIGH WIND THREAT THROUGH THE
AFTERNOON AND EVENING HOURS.  SO...PRECIPITATION COVERAGE WILL
LIKELY BECOME A LITTLE MORE ISOLATED IN THE EARLY AFTERNOON HOURS
ACROSS THE NORTH AND THEN PICK UP AGAIN LATER THIS AFTERNOON AND
EVENING ACROSS THE SOUTH AS THE MORE UNSTABLE AIR IS REALIZED.

27

&&

.AVIATION...18Z TAF DISCUSSION.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE NORTHERN
SITES WILL CONTINUE THROUGH THE AFTERNOON HOURS.  A FEW ISOLATED
THUNDERSTORMS WILL DEVELOP TO THE EAST OF MGM THROUGH 20Z AND
THEN...AS THE FRONT CLOSES IN ON THE NORTHWEST SECTIONS OF THE
STATE...LOOK FOR INCREASED SHOWER AND THUNDERSTORM DEVELOPMENT
ACROSS ALL SITES DURING THE OVERNIGHT HOURS.  CIGS AND VIS WILL
LIKELY BE VFR...BUT DROP INTO MVFR IN AND AROUND ANY THUNDERSTORMS
THAT DEVELOP THIS AFTERNOON AND EVENING.

27

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jul 5, 1:28 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
128 PM CDT SUN JUL 5 2009

ALZ011>015-017>050-061824-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
128 PM CDT SUN JUL 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE SOUTHERN HALF OF
CENTRAL ALABAMA THROUGH 8 PM TONIGHT.  THIS INCLUDES AREAS ALONG
AND SOUTH OF A LINE FROM CARROLLTON...TO CLANTON TO LAYFAYETTE.  THE
MAIN THREAT WITH ANY STORMS THAT FORM WILL BE WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG THUNDERSTORMS WILL BE POSSIBLE AREA-WIDE ON MONDAY AND
THEN ACROSS THE SOUTHERN SECTIONS ON TUESDAY AS A WEAK
BOUNDARY CONTINUES TO SLOWLY MOVE SOUTHWARD. SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP DURING THE PEAK HEATING HOURS. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
REQUIRED THIS AFTERNOON AND TONIGHT.

27

In the hours before

Special weather statement, Jul 5, 11:36 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1136 AM CDT SUN JUL 5 2009

ALZ019-021-027>029-051715-
CALHOUN-CLAY-CLEBURNE-RANDOLPH-TALLADEGA-
1136 AM CDT SUN JUL 5 2009

...SIGNIFICANT WEATHER ALERT FOR CALHOUN...CLAY...CLEBURNE...RANDOLPH
AND TALLADEGA COUNTIES UNTIL 1215 PM CDT...

AT 1134 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JACKSONVILLE TO
WALDO...MOVING EAST AT 35 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Local storm report, Jul 5, 12:48 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1248 PM CDT SUN JUL 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     LIGHTNING        SPEIGNER                32.58N 86.34W
07/05/2009                   ELMORE             AL   EMERGENCY MNGR

            PERSON STRUCK BY LIGHTNING ON BOLULDIN DAM ROAD.

&&

JSIRMON
Special weather statement, Jul 5, 1:09 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
109 PM CDT SUN JUL 5 2009

ALZ037-043-045-047-051915-
ELMORE-LEE-MACON-TALLAPOOSA-
109 PM CDT SUN JUL 5 2009

...SIGNIFICANT WEATHER ALERT FOR ELMORE...LEE...MACON AND TALLAPOOSA
COUNTIES UNTIL 215 PM CDT...

AT 107 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING NOMEROUS
STRONG STORMS NORTH OF INTERSTATE 85 BETWEEN HIGHWAY 280 AND
INTERSTATE 85...MOVING EAST AT 20 MPH.

WINDS UP TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Local storm report, Jul 5, 1:35 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 PM CDT SUN JUL 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             AUBURN                  32.59N 85.48W
07/05/2009  E0.75 INCH       LEE                AL   BROADCAST MEDIA

&&

MROSE
Special weather statement, Jul 5, 2:03 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
203 PM CDT SUN JUL 5 2009

ALZ022-052000-
PICKENS-
203 PM CDT SUN JUL 5 2009

...SIGNIFICANT WEATHER ALERT FOR PICKENS COUNTY UNTIL 300 PM CDT...

AT 202 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 11 MILES WEST OF PICKENSVILLE...MOVING EAST AT 20 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MEMPHIS.
  PICKENSVILLE.
  GARDEN.
  MCMULLEN.
  DILLBURG.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

27
Special weather statement, Jul 5, 2:11 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
211 PM CDT SUN JUL 5 2009

ALZ050-052000-
BARBOUR-
211 PM CDT SUN JUL 5 2009

...SIGNIFICANT WEATHER ALERT FOR BARBOUR COUNTY UNTIL 300 PM CDT...

AT 210 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTH OF WHITE OAK...OR 11 MILES NORTHWEST OF
EUFAULA...MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:36 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar19 min
Jul 5, 12:24 PM CDTSevere Thunderstorm WarningBMXElmore51 min
Jul 5, 2:53 PM CDTSevere Thunderstorm WarningBMXGreene, Hale52 min
Jul 5, 6:09 PM CDTSevere Thunderstorm WarningBMXCoosa, Elmore, Tallapoosa51 min
Jul 5, 6:24 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa51 min
Jul 5, 6:38 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Tallapoosa22 min
Jul 5, 6:56 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Macon49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.